About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 358918, 7 pages
http://dx.doi.org/10.1155/2012/358918
Research Article

Uniformly Strong Persistence for a Delayed Predator-Prey Model

1Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550004, China
2Department of Mathematics and Physics, Guilin University of Technology, Guilin 541004, China
3Department of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471003, China

Received 6 July 2012; Accepted 18 September 2012

Academic Editor: Wan-Tong Li

Copyright © 2012 Changjin Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Gyllenberg, P. Yan, and Y. Wang, “Limit cycles for competitor-competitor-mutualist Lotka-Volterra systems,” Physica D, vol. 221, no. 2, pp. 135–145, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. Mukherjee, “Uniform persistence in a generalized prey-predator system with parasitic infection,” BioSystems, vol. 47, no. 3, pp. 149–155, 1998. View at Publisher · View at Google Scholar · View at Scopus
  3. G. Aggelis, D. V. Vayenas, V. Tsagou, and S. Pavlou, “Prey-predator dynamics with predator switching regulated by a catabolic repression control mode,” Ecological Modelling, vol. 183, no. 4, pp. 451–462, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. H. N. Agiza, E. M. ELabbasy, H. EL-Metwally, and A. A. Elsadany, “Chaotic dynamics of a discrete prey-predator model with Holling type II,” Nonlinear Analysis. Real World Applications, vol. 10, no. 1, pp. 116–129, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Sen, M. Banerjee, and A. Morozov, “Bifurcation analysis of a ratio-dependent prey-predator model with the Allee effect,” Ecological Complexity, vol. 11, pp. 12–27, 2012. View at Publisher · View at Google Scholar
  6. Z. Q. Zhang and J. B. Luo, “Multiple periodic solutions of a delayed predator-prey system with stage structure for the predator,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 4109–4120, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. F. Nindjin and M. A. Aziz-Alaoui, “Persistence and global stability in a delayed Leslie-Gower type three species food chain,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 340–357, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Ko and K. Ryu, “Coexistence states of a nonlinear Lotka-Volterra type predator-prey model with cross-diffusion,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. e1109–e1115, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Fazly and M. Hesaaraki, “Periodic solutions for a discrete time predator-prey system with monotone functional responses,” Comptes Rendus Mathématique, vol. 345, no. 4, pp. 199–202, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. F. D. Chen, “On a nonlinear nonautonomous predator-prey model with diffusion and distributed delay,” Journal of Computational and Applied Mathematics, vol. 180, no. 1, pp. 33–49, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. J. Liu, S. Zhong, and X. Liu, “Permanence and periodic solutions for an impulsive reaction-diffusion food-chain system with Holling type III functional response,” Journal of the Franklin Institute, vol. 348, no. 2, pp. 277–299, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. F. Nindjin, M. A. Aziz-Alaoui, and M. Cadivel, “Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with time delay,” Nonlinear Analysis. Real World Applications, vol. 7, no. 5, pp. 1104–1118, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Scheffer, “Fish and nutrients interplay determines algal biomass: a minimal model,” Oikos, vol. 62, no. 3, pp. 271–282, 1991. View at Scopus
  14. Y. K. Li, K. Zhao, and Y. Ye, “Multiple positive periodic solutions of species delay competition systems with harvesting terms,” Nonlinear Analysis. Real World Applications, vol. 12, no. 2, pp. 1013–1022, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Xu, L. Chen, and F. Hao, “Periodic solutions of a discrete time Lotka-Volterra type food-chain model with delays,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 91–103, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. T. K. Kar, S. Misra, and B. Mukhopadhyay, “A bioeconomic model of a ratio-dependent predator-prey system and optimal harvesting,” Journal of Applied Mathematics & Computing, vol. 22, no. 1-2, pp. 387–401, 2006. View at Publisher · View at Google Scholar
  17. R. Bhattacharyya and B. Mukhopadhyay, “On an eco-epidemiological model with prey harvesting and predator switching: local and global perspectives,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 3824–3833, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. K. Chakraborty, M. Chakraborty, and T. K. Kar, “Bifurcation and control of a bioeconomic model of a prey-predator system with a time delay,” Nonlinear Analysis. Hybrid Systems, vol. 5, no. 4, pp. 613–625, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. W. P. Zhang, D. M. Zhu, and P. Bi, “Multiple positive periodic solutions of a delayed discrete predator-prey system with type IV functional responses,” Applied Mathematics Letters, vol. 20, no. 10, pp. 1031–1038, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. T. K. Kar and A. Batabyal, “Stability and bifurcation of a prey-predator model with time delay,” Comptes Rendus, vol. 332, no. 7, pp. 642–651, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. Y. Yang and W. Chen, “Uniformly strong persistence of an nonlinear asymptotically periodic multispecies competition predator-prey system with general functional response,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 423–426, 2006. View at Publisher · View at Google Scholar